# SDR ASAA1158855

- Difficulty date: January 19, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 17,181 hours, 5,034 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT EXIT POINT TURNED OFF APU PER ETOPS PROCEDURES AND GOT APU FAULT LIGHTS.  DID QRH PROCEDURES.  FAULT LIGHT WENT OUT AT 5 MINS.  COMPLETED FIM TASK 49-60-00 APU FAULT CODE 49-11019 DC POWER LOSS SHUTDOWN POWER WENT UP & LOGGED FOR LAST APU SHUTDOWN COMPLIED WITH FIM TASK 49-10-00 AND CORRECTED THE FAULT.  NO OTHER FAULTS NOTED.  APU GROUND FUNCTIONAL CHECK GOOD.
